RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2004, том 16, выпуск 1, страницы 15–32 (Mi aa589)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Обзоры

Isometric embeddings of finite-dimensional $\ell_p$-spaces over the quaternions

Yu. I. Lyubich, O. A. Shatalova

Department of Mathematics, Technion, Haifa, Israel

Аннотация: The nonexistence of isometric embeddings $\ell_q^m\to\ell_p^n$ with $p\ne q$ is proved. The only exception is $q=2$, $p\in2\mathbb N$, then an isometric embedding exists if $n$ is sufficiently large, $n\geq N(m,p)$. Some lower bounds for $N(m,p)$ are obtained by using the equivalence between the isometric embeddings in question and the cubature formulas for polynomial functions on projective spaces. Even though only the quaternion case is new, the exposition treats the real, complex, and quaternion cases simultaneously.

Ключевые слова: isometric embeddings, cubature formulas, addition theorem.

Полный текст: PDF файл (797 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2005, 16:1, 9–24

Реферативные базы данных:

Поступила в редакцию: 31.10.2003
Язык публикации: английский

Образец цитирования: Yu. I. Lyubich, O. A. Shatalova, “Isometric embeddings of finite-dimensional $\ell_p$-spaces over the quaternions”, Алгебра и анализ, 16:1 (2004), 15–32; St. Petersburg Math. J., 16:1 (2005), 9–24

Цитирование в формате AMSBIB
\RBibitem{LyuSha04}
\by Yu.~I.~Lyubich, O.~A.~Shatalova
\paper Isometric embeddings of finite-dimensional $\ell_p$-spaces over the quaternions
\jour Алгебра и анализ
\yr 2004
\vol 16
\issue 1
\pages 15--32
\mathnet{http://mi.mathnet.ru/aa589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068351}
\zmath{https://zbmath.org/?q=an:1076.46005}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 1
\pages 9--24
\crossref{https://doi.org/10.1090/S1061-0022-04-00842-8}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa589
  • http://mi.mathnet.ru/rus/aa/v16/i1/p15

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lyubich Yu.I., Shatalova O.A., “Polynomial functions on the classical projective spaces”, Studia Math., 170:1 (2005), 77–87  crossref  mathscinet  zmath  isi  scopus
    2. Р. С. Исмагилов, Ю. И. Любич, “Кватернионное нормированное пространство с группой изометрий $\mathbb{Z}_2$”, Функц. анализ и его прил., 42:3 (2008), 90–92  mathnet  crossref  mathscinet  zmath; R. S. Ismagilov, Yu. I. Lyubich, “Quaternion Normed Space with Isometry Group $\mathbb{Z}_2$”, Funct. Anal. Appl., 42:3 (2008), 239–241  crossref  isi
    3. Lyubich Yu.I., “Upper bound for isometric embeddings $l^m_2\to l^n_p$)”, Proc. Amer. Math. Soc., 136:11 (2008), 3953–3956  crossref  mathscinet  zmath  isi  scopus
    4. Р. С. Исмагилов, Ю. И. Любич, “Семейство кватернионных норм с группой изометрий $\mathbb Z_2$ в общем положении”, Матем. заметки, 86:2 (2009), 310–313  mathnet  crossref  mathscinet  zmath; R. S. Ismagilov, Yu. I. Lyubich, “Family of Quaternion Norms with Isometry Group $\mathbb Z_2$ in General Position”, Math. Notes, 86:2 (2009), 282–285  crossref  isi
    5. Lyubich Yu.I., “Lower bounds for projective designs, cubature formulas and related isometric embeddings”, European J. Combin., 30:4 (2009), 841–852  crossref  mathscinet  zmath  isi  elib  scopus
    6. Lyubich Yu.I., “On tight projective designs”, Des. Codes Cryptogr., 51:1 (2009), 21–31  crossref  mathscinet  isi  scopus
    7. Etayo U., Marzo J., Ortega-Cerda J., “Asymptotically Optimal Designs on Compact Algebraic Manifolds”, Mon.heft. Math., 186:2 (2018), 235–248  crossref  mathscinet  zmath  isi  scopus
    8. Gupta R., Reza R., “Operator Space Structures on l(1) (N)”, Houst. J. Math., 44:4 (2018), 1205–1212  mathscinet  isi
    9. Н. Т. Немеш, “Топологически плоские банаховы модули”, Функц. анализ и его прил., 53:2 (2019), 32–41  mathnet  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:227
    Полный текст:89
    Литература:40
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019